| Catalog Number |
510038ULT1/B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A lot number has been provided and a review of the manufacturing history record is in progress.
Event or Problem Description
The account alleges that during a coronary angiography procedure, the patient's proximal right coronary artery had been dissected form proximal rca to the distal pda after inserting the catheter tip into the ostial rca.The physician placed 4 stents to treat the dissection.The patient tolerated the procedure well.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect medical device was not returned for investigation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.